# SDR ASAA0945379

- Difficulty date: April 27, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263208
- Part serial: 1172
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B MIDFLAP O/B AFT LOWER PANEL UPPER SURFACE IS CHAFED AT NR 3 AND NR 4 AFT FLAP TRACK.  REPAIRED RIGHT O/B MIDFLAP O/B AFT LOWER PANEL UPPER SURFACE IS CHAFED AT NR 3 AND NR 4 AFT FLAP TRACK.
